| Model Number |
SPEEDBRG IMP SYS W/BIO-COMP SWVLK |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 4/1/2022, it was reported by a facility representative via email that an ar-2600sbs-4 speedbridge implant system bio-composite swivelock eyelet broke off inside the patient.Surgeon located the broken fragment and was able to retrieve it.This was discovered during a procedure on (b)(6) 2022.